Advertisement

Correction to “The likelihood ratio criterion and the asymptotic expansion of its distribution”

  • Takesi Hayakawa
Article

References

  1. [1]
    Cordeiro, G. M. (1987). On the corrections to the likelihood ratio statistics.,Biometrika,74, 265–274.MathSciNetCrossRefGoogle Scholar
  2. [2]
    Harris, P. (1986). A note on Bartlett adjustments to likelihood ratio tests,Biometrika,73, 735–737.MathSciNetCrossRefGoogle Scholar

Copyright information

© The Institute of Statistical Mathematics, Tokyo 1987

Authors and Affiliations

  • Takesi Hayakawa

There are no affiliations available

Personalised recommendations